# SDR DALA109699865

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 73,551 hours, 70,358 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK, MX FOUND EMERGENCY PATH LIGHTS INOP IN ROWS 14-18. MX REPLACED LT EMERGENCY LIGHT BATTERY. OPS CHECK OF LIGHTS NOW CHECK GOOD.
